# SDR GTIA2025051938921

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 24,544 hours, 11,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 63144
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,811 hours, 1,352 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F A REPORTED KNOB MISSING ON MEGAPHONE-R/R MEGAPHONE PER A/C DRAWING A320 EMERGENCY EQUIPMENT LAYOUT DRAWING NUMBER A320 EMER EQUIP NO FURTHER DEF. NOTED AT THIS TIME
